# SDR SWAA2012053004446

- Difficulty date: May 20, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 29,611 hours, 20,445 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 5910141509
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SKIN CRACKED AT BS 425, STR 25R.  REMOVED AND REPLACED FWD CARGO DOOR ASSY PER MM.
